Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Cimzia

Cimzia

I would like to hear about your Cimzia experience.

I began Cimzia injections 3 1/2 weeks ago. The day of, I get very nauseous and a BAD headache. For the next 4-5 days I have nausea, extreme fatigue, and intestinal problems. 🙄 I've also noticed hair thinning.
I am hoping that my body gets used to it and that this med does the trick.

A myRAteam Member said:

I'm sorry you're going through a tough time! I've been on Cimzia since last summer and it's worked really well for me, but it doesn't come without some side effects. I get super tired (more tired than usual - I'm always fatigued!) and also nauseous the day after I take my shot. Not sure if the nausea is common but I do think the fatigue is. Ginger tea is a huge help with nausea and I try to take it as easy as I can the day or two after my shot. It's worth it, though, as Cimzia provides me a lot of relief. I hope it does for you too and that you find some ways to cope with the side effects! Best of luck.

posted about 1 year ago
A myRAteam Member said:

Hi JulieWilliams I’ve been having a lot of inflammation. Thanks for your comments. I have sinus infections all the time. I’ve added you to my team. Welcome! 🤗❤️

posted 10 months ago
A myRAteam Member said:

Start taking 2 Folic Acid every day, it helps the hair from falling out somewhat!

posted about 1 year ago
A myRAteam Member said:

I actually did begin taking folic acid, along with my usual biotin and I have noticed a difference!

posted about 1 year ago
A myRAteam Member said:

I'll keep you in my prayers 🙏. Love and hugs

posted 10 months ago
Already a Member? Log in
myRAteam My rheumatoid arthritis Team

Want to stay up to date on the latest news and articles about RA?